I take abilify, seroquel and Molipaxin. I seem to have undergone some metabolic change. I am a type 2 Diabetic with a mood swing disorder. I am also going through the menopause and have PCOS, Endometriosis, CKD (acquired from Lithium), chronic pain and Fibromyalgia, a rare blood group. My blood sugar levels have elevated in recent months and I have been following a combined Renal/Diabetic diet since March 2019 as closely as possible which is low fat, salt, sugar, potassium and phosphorous. I have read a lot about the effects of abilify and seroquel on blood sugar levels and the interactions of these drugs and molipaxin (which I use for PTSD-nightmares). Have you any further advice on the issue of raised blood sugar levels given the above information?
Abilify and raised blood sugar levels?
Question posted by feanderson7 on 28 Jan 2021
Last updated on 14 September 2021
May I ask how long you've been on Abilify? I don't have any concrete answers, but your post really hit home with me. I'm not sure exactly how old you are, I'm 49, so I'm in the menopause age range also. I took Abilify for about 3 years, I felt the best mentally than I have in my entire life (I've been diagnosed with major depression, bpd, anxiety and ptsd), but unfortunately it helped me gain 100 lbs and now I'm a type 2 diabetc. I never had problems with high blood sugar before the Abilify and weight gain. I had to go off of it 2 1/2 years so I could lose that 100 lbs, which I did. I will admit I wasn't on any kind of diet, I knew I was gaining weight, but didn't know about the high blood sugar until it was too late. Definitely talk to your Dr, but since you follow such a strict diet and your sugar is elevated, I don't know what more you could do to lower it. I've read that Abilify can cause metabolic syndrome, so I'm thinking its from Abilify and there's not anything you can do except stop the medicine. I hope that's not the case. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.